# SDR GTIA050222

- Difficulty date: July 31, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

1500 FT ON CLIMB-OUT LOUD BANG, NR 2 ENGINE FAILURE, ROLLBACK.  ENGINE FAILURE CHECKLIST COMPLETED, OVERWEIGHT LANDING PERFORMED.  REMOVED AND REPLACED NR 2 ENGINE, OPS AND LEAK CHECK GOOD.  (M)
